On prime and semiprime rings with permuting 3-derivations
Bull. Korean Math. Soc. 2007 Vol. 44, No. 4, 789-794
Published online December 1, 2007
Yong-Soo Jung and Kyoo-Hong Park
Sun Moon University, Seowon University
Abstract : Let $R$ be a $3$-torsion free semiprime ring and let $I$ be a nonzero two-sided ideal of $R$. Suppose that there exists a permuting 3-derivation $\D : R\times R\times R \to R$ such that the trace is centralizing on $I$. Then the trace of $\D$ is commuting on $I$. In particular, if $R$ is a $3!$-torsion free prime ring and $\D$ is nonzero under the same condition, then $R$ is commutative.
Keywords : prime ring, semiprime ring, commuting map, centralizing map, derivation, bi-derivation, 3-derivation
MSC numbers : 16W20, 16W25
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd